# SDR CA111108004

- Difficulty date: November 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 18,054 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Pax Door
- Part time: 18,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SERVICING ACFT FOR NEXT FLIGHT, MAIN CABIN DOOR LAST AFT 6" OF HINGE AREA FOUND MOVING DOWN WHEN STEPPING ON LOWER STEP.  FURTHER INSPECTION FOUND LOWER (WHEN CLOSED) DOOR CHANNEL CRACKED 6" LONG FROM AFT END FORWARD AND DOOR SIDE HALF HINGE BROKEN APPROX 2" FROM AFT END.  CHANNEL (50-430043-619) HALF HINGE (50-430043-547) & HINGE PIN (50-430043-393), REPLACED AND ACFT RETURNED TO SERVICE.
